# SDR FDEA201610313760

- Difficulty date: October 31, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 75,144 hours, 14,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION APPROXIMATELY 2 INCHES IN LENGTH, FOUND DURING X-RAY INSPECTION BS 5-123, LONGERON SPLICE 3L.  THE LONGERONSPLICE WAS REMOVED IAW SRM 51-33-  01-0G. A NEW LONGERON SPLICE WAS FABRICATED IAW DWG A5A7111 REV C AND INSTALLED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
